RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Balueva, G A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:15
Abstract pages:49

http://www.mathnet.ru/eng/person111460
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1962
1. G. A. Balueva, S. T. Ioffe, “Organic compounds of beryllium, calcium, strontium, and barium”, Usp. Khim., 31:8 (1962),  940–962  mathnet; Russian Chem. Reviews, 31:8 (1962), 439–451

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019